# SDR ASOA2015111014088

- Difficulty date: November 10, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON ACCESS OPENING, ACCESS PANEL 610AB, AREA IS MARKED.  RECEIVED AND COMPLIED WITH ECTC EO600-57-81 C/W IAW REO 601R-57-21-030, REV L.
